Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    KunipshunFit's Avatar
    KunipshunFit is offline Lounge Lizard
    Join Date
    Jan 2002
    Location
    HELL - I got the last col
    Posts
    1,003

    a friend needs help with dbol!

    I had a friend who was taken the Russian Dbol ...i got from a reliable source...he said he feels it working...pumps are great. He's also taken EQ from a friend (home made)

    He has broken out in a rash, and hives. He took his dbol at 35mg per day....was in week 2. He's concerned that the dbol was making him have the hives...I felt that it's the EQ...any brothers out there have any experiences with hives or rashes while on russian dbol???

    He said he stopped taking it, and stopped for like 1-2 days, and the rash went away, then he took it again, and the rash came back.

    Rash started on his stomach, went down to legs, then came back up to stomach, then went to head. His whole body was swollen, lips and all....he's discontinued use...so that's no problem but he's concerned.



    Thanx for the help...
    K'Fit

  2. #2
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    dont know waht to really tell ya bro ,ive never heard of that happening ,if anything i would say it was the home mead eq as sanitary issues would be at question .but if he discontinued the dbol and was ok then i guess it was the d boll.

  3. #3
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    probably an allergic reaction to the dbol . Has he taken dbol before withuot the rash? I would recommend that for his health concerns (which always come first in situations like this) he should discontinue the dbol.

  4. #4
    fighter0728 is offline Junior Member
    Join Date
    Mar 2003
    Location
    midwest
    Posts
    90
    dont know a lot about this, but I do know that typically swelling and a rash go hand and hand with allergic reactions to medications. Like symatech said I would think it was an allergic reaction. IMO

  5. #5
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    It may be an allergic reaction to any one of the ingredients in the dbol . Sometimes it takes your body a while to get used to a substance it's not familar with, during which time the immune system can go a little crazy.

    He could try reducing the dose to 5mg per day, then up it to 10, then 15 and so on, if he's finding it ok.

    If the swelling in his lips is very bad then I'd be concerned about swelling blocking his airway - so tell him to be careful.

  6. #6
    Boxer101's Avatar
    Boxer101 is offline Junior Member
    Join Date
    Apr 2003
    Location
    Off The Deep End
    Posts
    121
    In reality it could be an allergic reaction to just about anything he has had recently. Has he taken dbol at all period is the question... If so it wont matter what brand he has taken. I have taken the russians before and they are by far my favorite. As for a reaction... I find it hard to believe he is allergic to dbol. Just my thoughts.

  7. #7
    KunipshunFit's Avatar
    KunipshunFit is offline Lounge Lizard
    Join Date
    Jan 2002
    Location
    HELL - I got the last col
    Posts
    1,003
    yeah he has taken dbol before..

    it was a few years ago while he was in college.

    Personally I think it's the home-made EQ...but it was odd that when he took a few days off the dbol it went away, then he started back and it flared back up...

    What's really fucked up is he got the dbol from me...they were left over from my first cycle...and I was fine on them...

    K'Fit

  8. #8
    RP7's Avatar
    RP7
    RP7 is offline Member
    Join Date
    Mar 2003
    Location
    Great White North
    Posts
    918
    I'm on the Russian dbol right now...... no such skin problems (apart from minor acne of course). Maybe his diet changed when he started dbol???

  9. #9
    Boxer101's Avatar
    Boxer101 is offline Junior Member
    Join Date
    Apr 2003
    Location
    Off The Deep End
    Posts
    121
    I must have failed to see the part about home-made eq. I would lean more towards that myself also.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •